# SDR HALA2010102200514

- Difficulty date: October 22, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION 46, LBL 88.5 HAS 16 AREAS OF CORROSION IN THE BOTTOM OF THE TRACK.  REWORKED AND PROTECTED IAW SRM 53-00-52-1A-1 DETAIL VII, REV 84, AND SEAT TRACK REPLACMENT AT STATION 1100 TO 1197+120 AND 1429,TO 1444,LBL 88.5. CPC APPLIED.
